# SDR CALA2024072902133

- Difficulty date: July 20, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 28,034 hours, 10,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A5310141
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITION BAY AFT SECTION STA 663 ABOUT RBL 35 ANGLE SUPPORT IS CRACKED REF AAR N/R 9896552 REMOVED AND REPLACED ANGLE SUPPORT AT RIGHT AIR CONDITION BAY AFT SCETION STA 663 AS PER DWG 111A1000.
